# SDR REXA2022062201284

- Difficulty date: June 14, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: MM67036122009
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 1015.00 FRAME SECTOR IS CORRODED AT AFT SIDE BETWEEN STRINGER 25L AND 26L.	REPAIRED DAMAGE I.A.W. BOMBARDIER CRJ900 SRM 53-00-06-201-001-A03.
